| Model Number |
02.12.E0410FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
07/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 4 months fro the primary, the patient came in reporting instability due to laxity and the cause of the laxity is unknown.The surgeon revised the gmk-sphere tibial insert from 10 mm to 13 mm to give the patient more stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22 july 2026 gmk-spherika 02.12.E0410fl gmk-sphere tibial insert e-cross - flex 4l - 10mm (k202022) lot 2423955: (b)(4) items manufactured and released on 08-oct-2024.Expiration date: 23-sep-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.